ROMAI JOURNAL is an international open acces journal edited by the Romanian Society of Applied and Industrial Mathematics ROMAI .

The journal was founded by Adelina Georgescu in 2005.

ROMAI JOURNAL publishes articles on applied and pure mathematics of interest in analytical mechanics, mechanics of continua, biology, medicine, economics and computer sciences.
Latest issue
RJ
Volume 16
Issue 2, 2020
All volumes
Latest articles
In Memoriam Constantin Popa
Stelian Ion, Elena Pelican, Cristina Șerban
A Sequential Random Problem of Airy Type Solved by the Lower and Upper Method
Hamid Beddani, Zoubir Dahmani, Iqbal Jebril
Similarity Solutions and Evolution of Weak Discontinuities in a No--Slip Drift--Flux Model
Alessia Bramanti, Fabio Mauro Giambo
Fractional Bullen Type Inequalities for Differentiable Preinvex Functions
Salim Hamida, Badreddine Meftah
Computational Study of the Effect of Hypoxia on Cancer Response to Radiation Treatment
Topi Korhonen, Jakob H. Lagerlof, Adrian Muntean
Lumped Parameter Model for Steady State Heat Transfer Calculation in Interconnected Electrical Systems and Fluids
Oliver Magdun, Alin Pohoață, Otilia Nedelcu, Corneliu Sălisteanu
Fractional Steps Scheme to Approximate a Nonlinear Reaction-Diffusion Problem Supplied with in-Homogeneous Dynamic Boundary Conditions
Costica Moroșanu, Cătălin Stoicescu
Sequential Random Fractional Differential Equations: New Existence and New Data Dependence Results
Hafssa Yfrah, Zoubir Dahmani, Farooq Ahmed Gujar, Mehmet Zeki Sarikaya